# SDR DL72L953182

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall Panel
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CK, NR 2 ENG FIREWALL, NR 1 PANEL CRACKED .75 INCH, LT SIDE OF INLET, AND .50 INCH, RT SIDE OF INLET.  REPAIR:  REPAIRED PER SRM 54-10-3, FIG. 1.
